MathSciNet Relay Station
MathSciNet bibliographic data
MR1762178 57R17 (53D35)
Babenko, I. K.; Taĭmanov, I. A. On nonformal simply connected symplectic manifolds. (Russian) Sibirsk. Mat. Zh. 41 (2000), no. 2, 253--269, i; translation in Siberian Math. J. 41 (2000), no. 2, 204–217
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement